Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sudden cold chills,lethargy,tingling in buttock and fingertips,muscle aches,fever,headaches,dizziness on standing up

I have been experiencing sudden cold chills, dizziness , lathargy, muscle aches, fever and headaches. It starts with fatigue , then severe cold chills, tingling in buttock and fingertips and then aches/pains. It is episodic. It happened Friday and then again today. I was better for the two days in between with a slight headache. The week before I did notice dizziness when I stood up. Do you know what this could be? 29 yr old female
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From symptoms it seems that you might be having Malarial fever.
Go for complete blood checking with malarial parasites.
Meanwhile take paracetamol as and when required for symptomatic relief.
Take plenty of water and have light diet.
Ok and take care.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor